advertisement
Question
Posted by: elenab | 2009/04/07

Lithium

I am 50 female I had high neutrophils of 9.4 and lymphocytes of app 5 for past 3 years I was taken antivirals three times for Herpes Simplex over time. I still have a flu like feeling I take 750 mg Lithium per day for 10 years Can it possibly be from the Lithium? Levels normal Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I really can't tell from a ditance. Very few people have experience of the interaction betwen antivirals and Lithium. Lithium is generally very safe but can have a range of effects within the body --- you'd really need to ask an antiviral / HIV expert who may need to look this up

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement